# SDR USAA2012051400027

- Difficulty date: May 12, 2012
- Submitted: May 14, 2012
- Operation: Air carrier
- Aircraft: N409US
- Make and model: Boeing 737401
- Aircraft serial: 23879
- Aircraft time: 64,823 hours, 43,509 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cam Roller
- Condition: Lack Of Lube
- Location: Entry Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTS THE FORWARD ENTRY DOOR IS DIFFICULT TO CLOSE AND LOCK.  MAINTENANCE LUBED HINGE ARM AND CAM ROLLERS PER AMM 12-25-21.  OPS CHECK OK.
